# SDR USAA2013110700008

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 40,370 hours, 14,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 3C PLASTIC EMERGENCY AISLE PATH LIGHTING COVER IS MISSING. MAINTENANCE REPLACED 3C EMERGENCY LIGHT COVER.
